On vertex-stabilizers of bipartite dual polar graphs

Štefko Miklavič

Abstract


Let X, Y denote vertices of a bipartite dual polar graph, and let GX and GY denote the stabilizers of X and Y in the full automorphism group of this graph. In this paper, a description of the orbits of GXGY in the cases when the distance between X and Y is 1 or 2, is given.

Keywords


Dual polar graphs, automorphism group, quadratic form, isotropic subspace

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.116.2f3

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications